# SDR JJBA20221107007

- Difficulty date: October 24, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 45,246 hours, 29,024 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 LH OMEGA BEAM FOUND CORRODED AND 2 CRACKS SUSPECTED AT FR51 AND FR 52. AFTER NDT INSPECTION (2X) CRACKS CONFIRMED ON LH OMEGA BEAM #2. CUT OUT AT 2X CRACK LOCATION AT FR 51 AND FR 52 PERFORMED. CF3 LH OMEGA BEAM CRACKS REPAIRED.
